Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 10, Pages 579-585
http://dx.doi.org/10.1155/S0161171202204196

An entropic regularization method for solving systems of fuzzy linear inequalities

Department of Mechanical Engineering, I-Shou University, Kaohsiung 840, Taiwan

Received 23 April 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Solving systems of fuzzy linear inequalities could lead to the solutions of fuzzy linear programs. It is shown that a system of fuzzy linear inequalities can be converted to a regular min-max problem. An entropic regularization method is introduced for solving such a problem. Some computational results are included.